# SDR ABXA9701612

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5771357
- Condition: Corrosion
- Location: Bs 1060
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1060 AT LONG 32R FRAME UPPER WEB FLANGE, CORROSION REMOVAL WAS FOUND TO BE OUT OF LIMITS.  REPAIRED FS 1060 AT LONG 32R FRAME UPPER WEB FLANGE IAW SRM 53-2-10, 51-1-8 AND 51-1-20D.
